Gastric uptake of Tc-99m MDP in a child treated with isotretinoin

A. Franco, W. R. Hampton, B. S. Greenspan, A. L. Holm, R. E. O'Mara

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

The side effects of prolonged isotretinoin therapy include progressive calcification of ligamentous and tendon insertions, premature fusion of epiphyses, and modeling abnormalities of long bones. Increased calcification of gastric mucosa has been reported only in animal studies, but not in humans. A case of a child who was treated with isotretinoin for 26 months for a dermatologic disorder and who showed abnormal gastric uptake of 99m-Tc MDP on a bone scan is reported.

Original languageEnglish (US)
Pages (from-to)510-511
Number of pages2
JournalClinical nuclear medicine
Volume18
Issue number6
DOIs
StatePublished - Jan 1 1993

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of 'Gastric uptake of Tc-99m MDP in a child treated with isotretinoin'. Together they form a unique fingerprint.

  • Cite this

    Franco, A., Hampton, W. R., Greenspan, B. S., Holm, A. L., & O'Mara, R. E. (1993). Gastric uptake of Tc-99m MDP in a child treated with isotretinoin. Clinical nuclear medicine, 18(6), 510-511. https://doi.org/10.1097/00003072-199306000-00011